# SDR DALA2019101525924

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME BS 1640 UNDER STRAP AT STRINGER 14L. UNABLE TO DETERMINE LENGTH. REPAIR MUST BE COMPLETED PRIOR TO FURTHER FLIGHT.  COMPLIED WITH ER/A 581573-14AD REV ORIGINAL.
